Do you work with a good therapist? I know about fear and I used to have panic attacks.
Many of the drugs you take are for your well-being and sometimes we do not have enough chemicals in our brain and that could also cause anxiety. Every medicine is different and it does take awhile to get used to some. I had to take 4 different kinds until I found the right one to help me. If I ever had to get off of the drug, I would ask my doctor for help, so I'm not concerned about the drug addiction.
Also, working on our life to have more quality is very important. To do things we enjoy is important. Life is not perfect, however, we can make gradual changes that help us. Not giving up is important too.
I can't comment on the panic attacks, but early on in tx I became horribly depressed so at 8 weeks my doc put me on Lexapro. I began to feel more in control after 3 weeks and could not endure this without it. I saw my doc today and asked him about when I can stop my meds as my last shot is Feb 7 and he suggested that I take my Lexapro and Ambien for one month after finishing tx to make sure the tx drugs get out of my system and then I can stop. He said they are not addicting/habit forming and can just be stopped.
I agree with Susie's last paragraph. Finding worth and value in life, situations, and people takes some work on our part. Picking and chosing quality relationships can greatly increase a more happy, positive outcome. Find resources to support you during this difficult time and after for as long as you need it. And I agree, Don't Give Up!
Please continue to post here whenever things get tough as many of those here have had similar experiences and can offer great advice and support. Here, you are not alone because many can relate to how you are feeling.
Take care, Jazzy
Still taking the Lexapro. I am not treatment for hep c yet, hopefully soon. The side effects have gone away from the lexapro but the depression has not. I'm on 10 mg. It's going into week 8, although I have moved up gradually to the 10 mg. I will give it a week or two and then talk to my doctor about upping the mg. I like this antidepressant because it has no side effects although I guess if it doesn't work that really doesn't matter much. Hopefully it will kick in soon.